# SDR AALA20000574

- Difficulty date: April 1, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N895AA
- Make and model: Boeing 727223
- Aircraft serial: 22011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT AIRSTAIRS EMERGENCY EXIT LIGHT ASSY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
